Alert archive / Ohio / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Wilmington, OH

June 23, 2013Delaware County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 23, 2013, 8:34 PM EDT for Delaware County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2013, 8:34 PM EDT (00:34 UTC)
Expired
Jun 23, 2013, 11:30 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Delaware County, OH

The radar

The Cincinnati radar (KILN), 131 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 10:00 PM EDTFLOOD5 Nne Sunbury, OHHIGH WATER AT INTERSECTION OF SR 521 AND SR 61.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WGUS51 KILN 240034
FFWILN
OHC041-240330-
/O.NEW.KILN.FF.W.0004.130624T0034Z-130624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
834 PM EDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 1130 PM EDT.

* AT 824 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN WITH UP TO 3 INCHES IN THE PAST HOUR ACROSS THE
WARNED AREA. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1 TO 1.5 
INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE 
FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...ASHLEY AND
  SUNBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4041 8292 4036 8292 4036 8290 4036 8280
      4035 8275 4035 8274 4019 8276 4021 8300
      4041 8299

$$
2 follow-up statements
059 
WGUS71 KILN 240234
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 PM EDT SUN JUN 23 2013

OHC041-240330-
/O.CON.KILN.FF.W.0004.000000T0000Z-130624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OH-
1034 PM EDT SUN JUN 23 2013

...FLASH FLOOD WARNING CONTINUES FOR EASTERN DELAWARE COUNTY UNTIL
1130 PM EDT...

AT 1031 PM EDT...RADAR INDICATED THUNDERSTORMS THAT HAD PRODUCED 
VERY HEAVY RAIN ACROSS THE WARNED AREA HAVE EXITED TO THE NORTHEAST. 
RADAR HAS ESTIMATED THAT 3 TO 5 INCHES OF RAIN HAVE FALLEN FROM 
THESE THUNDERSTORMS. ALTHOUGH THE HEAVY RAINFALL HAS ENDED ACROSS 
THE AREA....RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CONTINUE TO 
PROMOTE A FLASH FLOOD THREAT...ESPECIALLY NEAR SWOLLEN CREEKS AND 
STREAMS. 

SOME LOCATIONS THAT COULD EXPERIENCE FLASH FLOODING INCLUDE...OLIVE 
GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4041 8292 4036 8292 4036 8290 4036 8280
      4035 8275 4035 8274 4019 8276 4021 8300
      4041 8299

$$
132 
WGUS71 KILN 240329
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1129 PM EDT SUN JUN 23 2013

OHC041-240339-
/O.EXP.KILN.FF.W.0004.000000T0000Z-130624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OH-
1129 PM EDT SUN JUN 23 2013

...THE FLASH FLOOD WARNING FOR EASTERN DELAWARE COUNTY WILL EXPIRE AT
1130 PM EDT...

WATER IS RECEDING AND IS NO LONGER EXPECTED TO POSE A THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 4041 8292 4036 8292 4036 8290 4036 8280
      4035 8275 4035 8274 4019 8276 4021 8300
      4041 8299

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 7:37 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 23, 7:37 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT SUN JUN 23 2013

.SYNOPSIS...
A WEAK UPPER LEVEL LOW WILL EXIT OUR REGION TONIGHT AS THE UPPER
LEVEL FLOW PATTERN TRANSITIONS TO ZONAL FLOW. DISTURBANCES EMBEDDED
IN THE ZONAL FLOW WILL BRING CHANCES FOR SHOWERS AND THUNDERSTORMS
TO THE AREA THROUGH MID WEEK. THE WARM AND HUMID AIR MASS
CURRENTLY IN PLACE WILL CONTINUE THROUGH MID WEEK AS WELL.

&&

.NEAR TERM /THROUGH MONDAY/...
WEAK UPPER LOW SPINNING JUST SOUTH OF OUR AREA WILL CONTINUE TO
MOVE NORTHWARD INTO THIS EVENING. MODELS ARE FORECASTING THIS LOW
TO WEAKEN INTO AN OPEN WAVE AS IT GETS ABSORBED INTO THE WESTERLIES
TONIGHT. HIGH PRESSURE CENTERED OFF THE SOUTHEASTERN CONUS WILL
CONTINUE TO PROVIDE MOIST SOUTH TO SOUTHWEST FLOW IN THE LOW
LEVELS THROUGHOUT THE NEAR TERM TIME PERIOD. LATEST MESO ANALYSIS
INDICATES ML CAPES AROUND 1500-2000 J/KG. SOME WEAK SHOWERS HAVE
ALREADY POPPED UP ACROSS OUR SOUTH AND WILL CONTINUE TO DO SO
THROUGHOUT THE AFTERNOON. THE NOTABLE LACK OF LOW LEVEL FORCING
THIS AFTERNOON WILL PROBABLY KEEP COVERAGE FOR SHOWERS AND
THUNDERSTORMS TO A MINIMUM...UNTIL OUTFLOW FROM THUNDERSTORMS TO
OUR SOUTHWEST EVENTUALLY TRIGGER THE DEVELOPMENT OF ADDITIONAL
SHOWER AND THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING.
SOME OF THE STORMS THIS AFTERNOON MAY BACK BUILD WHICH COULD POSE A
THREAT FOR LOCALIZED FLOODING. ALSO...ANY STRONG UPDRAFTS COULD
POTENTIALLY CAUSE SMALL HAIL AND DOWNBURST WINDS. WILL CONTINUE TO
HIGHLIGHT THESE THREATS IN THE HWO.

BY SUNSET...LOSS OF LOW LEVEL INSTABILITY WILL END THE CHANCE FOR
ANY PRECIPITATION ACROSS OUR AREA. THIS LULL IN ACTIVITY IS
EXPECTED TO LAST INTO THE OVERNIGHT HOURS. LATE TONIGHT...THE MORE
RECENT MODEL RUNS ARE PICKING UP ON REDEVELOPMENT OF CONVECTION TO
OUR WEST. THIS CONVECTION DEVELOPMENT WOULD BE TRIGGERED BY A
WEAK UPPER LEVEL DISTURBANCE THAT HAS BEEN RESPONSIBLE FOR CURRENT
CONVECTION ACROSS IOWA THIS AFTERNOON. IT APPEARS THAT AT THE SAME
TIME...A MAXIMA OF PWAT VALUES WILL ADVECT EASTWARD...AND IT IS AT
THE LEADING EDGE OF THE ELEVATED INSTABILITY GRADIENT ACCOMPANYING
THIS RISE IN PWAT VALUES THAT WILL BE THE FOCUS OF OVERNIGHT
CONVECTION. AS OF NOW INDICATIONS ARE THAT THIS CONVECTION WOULD
OCCUR WEST OF THE ILN FORECAST AREA TONIGHT. HOWEVER...SOME OF THIS
ACTIVITY COULD REACH THE WESTERN ZONES BEFORE THE END OF THE
OVERNIGHT PERIOD. THEREFORE INTRODUCED SLIGHT CHANCE POPS IN THE
WEST LATE TONIGHT. DEWPOINTS WILL STAY IN THE UPPER 60S TO LOWER
70S TONIGHT...THEREFORE OVERNIGHT LOWS ARE NOT EXPECTED TO DROP
VERY FAR FROM THOSE VALUES. IN FACT...IF CLOUD COVER INCREASES
LATE IN THE WEST DUE TO THE ABOVE MENTIONED CONVECTION
UPSTREAM...TEMPERATURES THERE WILL NOT FALL BELOW THE 70 DEGREE
MARK TONIGHT.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
ZONAL FLOW ALOFT WILL DEVELOP IN THE WAKE OF THE DEPARTING AND
WEAKENING UPPER LOW MONDAY MORNING AND WILL LAST THROUGHOUT THE
SHORT TERM TIME PERIOD. A PAIR OF PASSING DISTURBANCES WILL BE THE
FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY DURING THE SHORT TERM TIME
PERIOD. THE FORECAST ON MONDAY WILL BE DEPENDENT ON THE POTENTIAL
FOR CONVECTION AT THE START OF THE PERIOD...AND WHERE THIS
CONVECTION COULD BE IN THE MORNING. LEANED TOWARD THE NAM AND CMC
REGIONAL FOR THE TUESDAY TIME PERIOD...BY HAVING CONVECTION MAINLY
WEST OF THE AREA TO START OFF TUESDAY. RAPID DESTABILIZATION WITH
DAYTIME HEATING WOULD OCCUR AS PWAT VALUES RISE ABOVE 1.75 INCHES
BY THE AFTERNOON. BY THE AFTERNOON...THE AFOREMENTIONED WEAK
DISTURBANCE WILL BE CROSSING OUR AREA AND WILL PROVIDE UPPER LEVEL
SUPPORT FOR STRONGER UPDRAFTS. A LOW LEVEL FORCING MECHANISM
SHOULD IN PLACE AS WELL ON MONDAY...WITH OUTFLOW FROM OUR
WEST POSSIBLY MOVING INTO OUR AREA IN THE MID MORNING. ALL OF
THESE INGREDIENTS SHOULD COME TOGETHER DURING THE AFTERNOON TO
PROVIDE THE HIGHEST COVERAGE OF SHOWERS AND THUNDERSTORMS WE HAVE
HAD COMPARED TO THE PAST FEW DAYS. INCREASED POPS TO 50 PERCENT
ACROSS THE WEST AND 40 ACROSS THE FAR EAST BASED ON THIS SCENARIO.
WENT CLOSE TO GUIDANCE FOR HIGHS ON MONDAY. WITH THE BETTER UPPER
LEVEL SUPPORT FOR STORMS MONDAY...THERE IS THE INCREASED POTENTIAL
FOR STORMS TO BECOME STRONG AND POSSIBLY SEVERE WITH DOWNBURST
WINDS AND HAIL BEING THE MAIN THREATS. ALTHOUGH THE MEAN FLOW IS
EXPECTED TO HAVE INCREASED ON MONDAY WITH MORE PROGRESSIVE STORM
MOTION...HIGHER PWAT VALUES COULD RESULT IN BRIEF YET HEAVY
RAINFALL. WILL HIGHLIGHT THESE THREATS IN THE HWO.

POPS WILL DROP OFF MONDAY EVENING WITH THE LOSS OF DAYTIME
HEATING. HOWEVER...WITH THE FORCING ASSOCIATED WITH THE WEAK
DEPARTING DISTURBANCE STILL LINGERING IN THE AREA...KEPT LOW
CHANCE POPS INTO THE OVERNIGHT TIME PERIOD. TEMPERATURES ON MONDAY
NIGHT WITH DEWPOINTS IN THE UPPER 60S WILL STRUGGLE TO DROP BELOW
70 ACROSS MOST ZONES.

A SECOND DISTURBANCE WILL SLIDE EAST TOWARD OUR AREA EMBEDDED IN
THE ZONAL FLOW ON TUESDAY. IT IS POSSIBLE THAT TUESDAY WILL START
OF WITH ANOTHER ROUND OF PRECIPITATION MOVING INTO THE WEST.
HOWEVER...TRIED TO FOCUS THE HIGHEST POPS WHERE THE DISTURBANCE
WOULD HAVE THE BEST CHANCE TO INTERACT WITH MORE UNSTABLE
CONDITIONS DURING THE AFTERNOON...WHICH WOULD BE IN THE EAST BASED
ON THE NAM/CMC REGIONAL MODELS. DID NOT TRY TO GET TOO DETAILED ON
HIGH TEMPERATURES FOR TUESDAY AS THEY ARE GOING TO BE DEPENDENT ON
CLOUDS AND PRECIPITATION. WENT CLOSE TO GUIDANCE...WHICH YIELDS
UPPER 80S ACROSS THE AREA.

THIS SECOND DISTURBANCE WILL EXIT THE REGION TUESDAY
EVENING...WHICH SHOULD RESULT IN A LULL IN SHOWER AND THUNDERSTORM
ACTIVITY TUESDAY NIGHT. RESIDUAL LOW LEVEL MOISTURE SHOULD MAKE
TUESDAY NIGHT ONE OF OUR WARMEST OF THE PERIOD...WITH TEMPERATURES
NOT EXPECTED TO DIP BELOW THE LOW 70S FOR THE MAJORITY OF OUR
ZONES.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A WARM AIRMASS WILL BE IN PLACE ACROSS THE AREA ON WEDNESDAY WITH
MODELS HINTING AT POSSIBLY SOME WEAK MID LEVEL RIDGING TRAVERSING
THE REGION IN DEVELOPING NORTHWEST FLOW ALOFT. THIS COULD HELP KEEP
THE BETTER CHANCE OF DIURNAL TYPE ACTIVITY ACROSS OUR NORTHERN AREAS
THROUGH THE DAY ON WEDNESDAY. TEMPERATURES WILL ALSO BE AT LEAST
SOMEWHAT DEPENDENT ON HOW FAST/IF ANY PCPN DEVELOPS THROUGH THE DAY
BUT GENERALLY EXPECT HIGHS UP NEAR 90 DEGREES.

A MORE AMPLIFIED FLOW PATTERN WILL DEVELOP THROUGH THE END OF THE
WEEK AS STRONG RIDGING DEVELOPS OVER THE WESTERN UNITED STATES. THIS
WILL LEAD TO A PERIOD OF NORTHWEST FLOW ACROSS OUR AREA THROUGH
FRIDAY BEFORE A BROADER TROUGH SETS UP OF THE EASTERN UNITED STATES
FOR THE WEEKEND. SHORT WAVE ENERGY DROPPING DOWN INTO THE AREA
THURSDAY INTO FRIDAY COMBINED WITH AN ASSOCIATED COLD FRONT SHOULD
LEAD TO THE BEST CHANCE FOR THUNDERSTORMS IN THE THURSDAY TO
THURSDAY NIGHT TIME PERIOD...POSSIBLY LINGERING INTO
FRIDAY...ESPECIALLY ACROSS OUR SOUTH. A DRIER AND SOMEWHAT COOLER
AIRMASS WILL SETTLE INTO THE AREA FOR THE WEEKEND. HOWEVER...A
SECONDARY TROUGH AXIS COULD LEAD TO A FEW SHOWERS/POSSIBLY A
THUNDERSTORM DURING THE DAY ON SATURDAY. DESPITE THE UPPER LEVEL
TROUGH ACROSS THE AREA THROUGH THE WEEKEND...850 TEMPS WILL SLOWLY
RISE FROM THE MID TEENS FRIDAY/SATURDAY TO THE UPPER TEENS ON
SUNDAY. THIS SHOULD RESULT IN FAIRLY SEASONABLE TEMPERATURES THROUGH
THE WEEKEND.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SCATTERED THUNDERSTORMS DEVELOPED IN THE MODERATELY UNSTABLE AIRMASS
AHD OF WEAK UPR LOW LIFTING NE THRU OHIO VALLEY THIS AFTN. STORMS
WERE FOCUSED ON BOUNDARY NEAR I-75...AND HAVE NOW LIFTED NORTH INTO
WEST CENTRAL OHIO WITH TRAILING OUTFLOW PUSHING EAST INTO CENTRAL
OHIO. LATEST SFC ANALYSIS SHOWS MESO-HI OVER THE TRI-STATE. EXPECT
THAT CONVECTION IS DONE ACRS ALL BUT KCMH/KLCK TAF SITES BEING
EAST OF THE OUTFLOW BOUNDARY. WILL HAVE A MENTION OF THUNDER WITH
WIND GUSTS TO 25 KTS POSSIBLE AT CENTRAL OHIO TAF SITES FOR EARLY
THIS EVENING. WITH DIMINISHING CLOUDS/WINDS AND HIGH MOISTURE
AIRMASS...EXPECT SOME FOG DEVELOPMENT OVERNIGHT. HAVE LIMITED VSBY
RESTRICTIONS TO MVFR AT ALL BUT KLUK AND KILN WHERE A PERIOD OF IFR
VSBY RESTRICTIONS IS EXPECTED LATE TONIGHT.

ADDITIONAL THUNDERSTORM DEVELOPMENT LKLY MONDAY AFTN IN UNSTBL
AIRMASS. DUE TO LACK OF SIGNIFICANT FORCING EXPECT THE ACTIVITY TO
BE SCATTERED IN COVERAGE. THEREFORE...HAVE LIMITED MENTION TO VCSH
AT THIS TIME.

OUTLOOK...SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY
IN THE AFTERNOON MONDAY THRU WEDNESDAY...WITH MORE WIDESPREAD
THUNDERSTORM ACTIVITY EXPECTED ON THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...AR
Hazardous weather outlook, Jun 23, 4:15 AM EDT, 16 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
415 AM EDT SUN JUN 23 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-240900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
415 AM EDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THIS
EVENING. SOME OF THE STRONGER STORMS MAY CONTAIN FREQUENT
LIGHTNING...GUSTY WINDS...SMALL HAIL AND HEAVY DOWNPOURS. DUE TO
THE SLOW MOVING NATURE OF THE THUNDERSTORMS...LOCALIZED FLOODING
MAY RESULT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 23, 7:53 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     ANSONIA                 40.21N 84.64W
06/23/2013                   DARKE              OH   BROADCAST MEDIA

            ONE TREE DOWN. TIME ESTIMATED FROM RADAR.

&&

KURZ
Local storm report, Jun 23, 8:00 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             4 E TROY                40.04N 84.14W
06/23/2013  E1.00 INCH       MIAMI              OH   PUBLIC

&&

KURZ
Special weather statement, Jun 23, 8:08 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
808 PM EDT SUN JUN 23 2013

OHZ026-240045-
HARDIN OH-
808 PM EDT SUN JUN 23 2013

...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY THROUGH 845 PM
EDT...

AT 804 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KENTON...
MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUNKIRK AND FOREST.

ALSO...GRANT AND PATTERSON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
      4054 8369 4065 8389 4067 8389 4082 8375
      4082 8350

ASL
Local storm report, Jun 23, 8:11 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             3 SE JACKSON CENTER     40.41N 84.01W
06/23/2013  E1.00 INCH       SHELBY             OH   BROADCAST MEDIA

&&

KURZ
Special weather statement, Jun 23, 8:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT SUN JUN 23 2013

OHZ046-240045-
DELAWARE OH-
817 PM EDT SUN JUN 23 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DELAWARE COUNTY
THROUGH 845 PM EDT...

AT 813 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OLIVE
GREEN...MOVING NORTHEAST AT 5 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
NICKEL SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY.

ALSO...OLIVE GREEN IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4041 8292 4036 8292 4036 8280 4035 8275
      4035 8274 4030 8274 4023 8276 4028 8297
      4042 8296 4042 8293

ASL
Local storm report, Jun 23, 8:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
818 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     SPRINGBORO              39.56N 84.24W
06/23/2013                   WARREN             OH   PUBLIC

            ONE TREE DOWN.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:08 PM EDTSpecial Weather StatementILNHardin37 min
Jun 23, 8:14 PM EDTAreal Flood AdvisoryILNDelaware2 hr
Jun 23, 8:17 PM EDTSpecial Weather StatementILNDelaware28 min
Jun 23, 8:22 PM EDTSevere Thunderstorm WarningILNDelaware38 min
Jun 23, 10:25 PM EDTSpecial Weather StatementILNVinton20 min
Jun 23, 10:38 PM EDTSpecial Weather StatementILNPike37 min
Jun 23, 10:49 PM EDTSpecial Weather StatementILNHocking26 min
Jun 23, 11:12 PM EDTSpecial Weather StatementILNPike33 min
Jun 23, 11:15 PM EDTSevere Thunderstorm WarningILNPike30 min
Jun 23, 11:41 PM EDTSpecial Weather StatementILNPike34 min
Jun 24, 12:07 PM EDTSpecial Weather StatementILNClinton38 min
Jun 24, 1:58 PM EDTSpecial Weather StatementILNPickaway32 min
Jun 24, 2:28 PM EDTSpecial Weather StatementILNFranklin32 min
Jun 24, 3:10 PM EDTSpecial Weather StatementILNLicking35 min
Jun 24, 4:45 PM EDTSpecial Weather StatementILNBrown30 min

Nearby

Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.